Abstract and Applied Analysis

Fixed Point Theorems for Multivalued Mappings Involving α -Function

Muhammad Usman Ali, Quanita Kiran, and Naseer Shahzad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain some fixed point theorems with error estimates for multivalued mappings satisfying a new α - ψ -contractive type condition. Our theorems generalize many existing fixed point theorems, including some fixed point theorems proved for α - ψ -contractive type conditions.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 409467, 6 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606566

Digital Object Identifier
doi:10.1155/2014/409467

Mathematical Reviews number (MathSciNet)
MR3228071

Zentralblatt MATH identifier
07022338

Citation

Ali, Muhammad Usman; Kiran, Quanita; Shahzad, Naseer. Fixed Point Theorems for Multivalued Mappings Involving $\alpha $ -Function. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 409467, 6 pages. doi:10.1155/2014/409467. https://projecteuclid.org/euclid.aaa/1412606566


Export citation

References

  • B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for $\alpha $-$\psi $-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012.
  • E. Karap\inar and B. Samet, “Generalized $\alpha $-$\psi $-contractive type mappings and related fixed point theorems with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 793486, 17 pages, 2012.
  • J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of $\alpha $-$\psi $-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 6 pages, 2012.
  • M. U. Ali and T. Kamran, “On (${\alpha }^{\ast\,\!},\psi $)-contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2013, article 137, 7 pages, 2013.
  • B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of $\alpha $-$\psi $-ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 10 pages, 2013.
  • P. Amiri, S. Rezapour, and N. Shahzad, “Fixed points of gen-eralized $\alpha $-$\psi $-contractions,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales A: Matematicas, 2013.
  • H. Alikhani, S. Rezapour, and N. Shahzad, “Fixed points of a new type of contractive mappings and multifunctions,” Filomat, vol. 27, pp. 1315–1319, 2013.
  • G. Minak and I. Altun, “Some new generalizations of Mizoguchi-Takahashi type fixed point theorem,” Journal of Inequalities and Applications, vol. 2013, article 493, 2013.
  • M. U. Ali, T. Kamran, and E. Karapinar, “A new approach to ($\alpha $, $\psi $)-contractive nonself multivalued mappings,” Journal of Inequalities and Applications, vol. 2014, article 71, 9 pages, 2014.
  • M. U. Ali, T. Kamran, and E. Karapinar, “($\alpha ,\psi ,\xi $)contractive multi-valued mappings,” Fixed Point Theory and Applications, vol. 2014, article 7, 8 pages, 2014.
  • W. A. Kirk and N. Shahzad, “Remarks on metric transforms and fixed-point theorems,” Fixed Point Theory and Applications, vol. 2013, article 106, 11 pages, 2013.
  • H. K. Pathak and N. Shahzad, “Fixed point results for set-valued contractions by altering distances in complete metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2634–2641, 2009.
  • T. A. Lazăr, A. Petruşel, and N. Shahzad, “Fixed points for non-self operators and domain invariance theorems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 117–125, 2009.
  • W.-S. Du, E. Karap\inar, and N. Shahzad, “The study of fixed point theory for various multivalued non-self-maps,” Abstract and Applied Analysis, vol. 2013, Article ID 938724, 9 pages, 2013.
  • M. A. Alghamdi, V. Berinde, and N. Shahzad, “Fixed points of multivalued nonself almost contractions,” Journal of Applied Mathematics, vol. 2013, Article ID 621614, 6 pages, 2013.
  • A. Petruşel, Operatorial Inclusions, House of the Book of Science, Cluj-Napoca, Romania, 2002.
  • P. D. Proinov, “A generalization of the Banach contraction principle with high order of convergence of successive approximations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2361–2369, 2007.
  • R. M. Bianchini and M. Grandolfi, “Trasformazioni di tipo contrattivo generalizzato in uno spazio metrico,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 45, pp. 212–216, 1968.
  • V. Pták, “The rate of convergence of Newton's process,” Numerische Mathematik, vol. 25, no. 3, pp. 279–285, 1976.
  • Q. Kiran and T. Kamran, “Fixed point theorems for generalized contractive multi-valued maps,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3813–3823, 2010.
  • P. Z. Daffer and H. Kaneko, “Fixed points of generalized contractive multi-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 192, no. 2, pp. 655–666, 1995.
  • Q. Kiran and T. Kamran, “Nadler's type principle with high order of convergence,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 4106–4120, 2008.
  • R. P. Agarwal, J. Dshalalow, and D. O'Regan, “Fixed point and homotopy results for generalized contractive maps of Reich type,” Applicable Analysis, vol. 82, no. 4, pp. 329–350, 2003. \endinput